# SDR ASAA2018053124955

- Difficulty date: May 31, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 29,273 hours, 8,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A57102
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT, ANGLE CORRODED BS 993 - RBL 36. GROUNDED - YES. REMOVED CORROSION ORIGINAL THICK .050 REMAINING THICK .002 REMOVED .048 BEYOND LIMITS PER SRM 53-70-51-1A-1, REMOVED FLOOR SUPPORT ANGLE IAW SRM 51-40-02, LOCATED AND DRILLED NEW FLOOR SUPPORT AS WELL AS INSTALLED NEW ANGLE IAW DWG 147A5700 REV A.
